International Journal of Trichology International Journal of Trichology
 Print this page Email this page Small font sizeDefault font sizeIncrease font size
 
 
  Home | About IJT | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submission | Subscribe | Advertise | Contact us | Login   
 
CASE REPORT
Year : 2012  |  Volume : 4  |  Issue : 3  |  Page : 174-175

Clofazimine-induced hair pigmentation


Department of Dermatology and Venereology, Dr. SMCSI Medical College, Karakonam, Kerala, India

Correspondence Address:
Mariam Philip
Department of Dermatology and Venereology, Dr. SMCSI Medical College, Karakonam, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0974-7753.100088

Rights and Permissions

A 45-year-old man was treated with WHO multibacillary multidrug therapy for borderline leprosy and high dose daily Clofazimine for lepra reaction. Along with the expected side effect of skin pigmentation, the patient also noticed darkening of previously grey hair. This colour persisted eight months after completing multibacillary multidrug therapy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2741    
    Printed108    
    Emailed0    
    PDF Downloaded67    
    Comments [Add]    

Recommend this journal